1.Dễ
Which side effects are typical of mirtazapine?
- AHigh blood pressure and tremor
- BInsomnia, agitation and weight loss
- CSedation and increased appetite with weight gain
- DPriapism and a dry cough
2.Dễ
A depressed patient moves and speaks very slowly and takes a long time to answer questions. What is this called?
- APsychomotor retardation
- BPsychomotor agitation
- CAkathisia
- DCatatonic excitement
3.Dễ
Which medicine may be used to treat moderate serotonin syndrome?
- ASertraline
- BTramadol
- CPhenelzine
- DCyproheptadine
4.Trung bình
A patient asks the nurse for her home phone number so they can keep in touch after discharge. What is the best response?
- A"I can't give you my number, because our relationship is a professional one. Let's talk about support you can contact after discharge."
- B"Of course, as long as you don't tell the other patients."
- C"That would be against the rules, so please stop asking about it."
- D"I'll give you my number, but please only call me at weekends when I'm not working, and keep it short."
5.Trung bình
Yếu tố nào là một trong những yếu tố dự báo mạnh nhất của tự sát trong tương lai?
- ACó đức tin tôn giáo mạnh
- BCó công việc ổn định
- CĐã từng cố gắng tự sát
- DĐã kết hôn
6.Trung bình
When is the risk of suicide particularly high for patients after psychiatric inpatient care?
- AIn the first weeks after discharge
- BThere is no change in risk after discharge
- COnly while the patient is asleep in hospital
- DOnly after one year at home
7.Khó
A patient with long-standing schizophrenia is often seen drinking from the taps. Today he is confused, has a headache and his serum sodium is 124 mmol/L (124 mEq/L). What is the most likely problem?
- ANeuroleptic malignant syndrome from his antipsychotic medicine
- BDehydration caused by anticholinergic side effects
- CWater intoxication from psychogenic polydipsia
- DA worsening of his psychosis that needs a higher dose of antipsychotic
8.Khó
An 81-year-old woman's memory has slowly worsened over 2 years. She repeats questions and gets lost in familiar places, but she is alert and her attention is normal. Which condition is most likely?
- ANormal ageing with mild forgetfulness
- BA neurocognitive disorder such as Alzheimer's disease
- CDelirium
- DBrief psychotic disorder in later life
Đáp án
- 1. C · Sedation and increased appetite with weight gain
- 2. A · Psychomotor retardation
- 3. D · Cyproheptadine
- 4. A · "I can't give you my number, because our relationship is a professional one. Let's talk about support you can contact after discharge."
- 5. C · Đã từng cố gắng tự sát
- 6. A · In the first weeks after discharge
- 7. C · Water intoxication from psychogenic polydipsia
- 8. B · A neurocognitive disorder such as Alzheimer's disease
Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.